# SDR YENA200653

- Difficulty date: June 8, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N615JB
- Make and model: Airbus A320-232
- Aircraft serial: 2461
- Aircraft time: 4,352 hours, 1,470 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 12009
- Condition: Faulty
- Location: Cabin
- Part time: 4,352 hours, 1,470 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ROW 26 LEFT SUSPECTED ELECTRICAL FUMES, LIKE ACRID BURNING PLASTIC.  COMP ELECTRICAL LIVE TV ISOLATED, SMELL REMAINED.  AIRCRAFT DIVERTED TO CHS.  TSM 23-39-00-810-801WAS PERFORMED.  REMOVED AND REPLACED SEB AT 26ABC AND VDU'S AT 26ABC IAW LTV MM 23-39-00.  NO ODOR NOTED.  ALL VDU'S OPERATIONAL.
